# SDR 2006UALA01343

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 36,427 hours, 4,510 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY WALL EEL INOP BY DOOR 4 LEFT GALLEY CROSS-AISLE.  EMERGENCY WALL EEL INOPERATIVE AT DOOR 4 LEFT, GALLEY CROSS-AISLE. REPLACED LIGHT ASSY. OPS. NORMAL.
